# SDR FDEA202509231766

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 113T31104016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBD TRAILING EDGE FLAP, DENT ON LEADING EDGE APPROX 9" TO 10" FROM INBD   END. MK11 REPAIRED LH WING, OB TE FLAP, DENTED ON LE AREA; MPN;113T3110-4016, PANEL# 566AT, AT   WING STATION:538.2-544 IN REF TO B767 SRM 57-53-01-2R FIG 201 SHEET 5 REPAIR 1. SEE JPF FOR   WORK PERFORMED. THIS IS A MAJOR REPAIR.
